List of Publications

  1. A. Gheondea: On meromorphic functional calculus [Romanian], Studii si Cercetari Matematice, 33(1981), 171-191.

  2. T. Constantinescu and A. Gheondea: Algebraic aspects of the functional calculus for meromorphic functions, Revue Roumaine de Mathematiques Pures et Appliquees, 27(1982), 949-956.

  3. Gr. Arsene and A. Gheondea: Completing matrix contractions, Journal of Operator Theory, 7(1982), 179-189.

  4. A. Gheondea: Pseudo-regular spectral functions, Journal of Operator Theory, 12(1984), 349-358.

  5. A. Gheondea: On the geometry of pseudo-regular subspaces of a Krein space, in Operator Theory: Advances and Applications, Vol. 14, Birkhauser Verlag, Basel 1984, pp. 141-156.

  6. A. Gheondea and P. Jonas: A characterization of spectral functions of definitizable operators, Journal of Operator Theory, 17(1987), 99-110.

  7. T. Constantinescu and A. Gheondea: On unitary dilation and characteristic functions in indefinite inner product spaces, in Operator Theory: Advances and Applications, Vol. 24, Birkhauser Verlag, Basel 1987, pp. 87-102.

  8. Gr. Arsene, T. Constantinescu and A. Gheondea: Lifting of operators and prescribed negative squares, Michigan Mathematical Journal, 34(1987), 201-216.

  9. A. Gheondea: Canonical forms of unbounded unitary operators in Krein spaces, Publications of the Research Institute of Mathematical Sciences, Kyoto University, 24(1988), 205-224.

  10. A. Gheondea: On invariant maximal non-negative subspaces of certain operators acting in Krein space, Integral Equations and Operator Theory, 12(1989), 129-195.

  11. A. Gheondea: A geometric question concerning strong duality of neutral subspaces, Mathematica Balkanica, 3(1989), 183-195.

  12. T. Constantinescu and A. Gheondea: Minimal signature in lifting of operators. I, Journal of Operator Theory, 22(1989), 345-367.

  13. A. Gheondea: On the structure of linear contractions with respect to fundamental decompositions, in Operator Theory: Advances and Applications Vol. 48, Birkhauser Verlag, Basel 1990, pp. 275-295.

  14. T. Constantinescu and A. Gheondea: Minimal signature in lifting of operators. II, Journal of Functional Analysis, 103(1992), 317-351.

  15. A. Gheondea: One-step completions of Hermitian partial matrices with minimal negative signature, Linear Algebra and its Applications, 173(1992), 99-114.

  16. T. Constantinescu and A. Gheondea: Extending factorizations and minimal negative signatures, Journal of Operator Theory, 28(1992), 371-402.

  17. T. Constantinescu and A. Gheondea: The negative signature of some Hermitian matrices, Linera Algebra and its Applications, 178(1993), 178-42.

  18. A. Gheondea: Quasi-contractions in Krein spaces, in Operator Theory: Advances and Applications, Vol. 61, Birkhauser Verlag, Basel 1993, pp. 123-148.

  19. A. Gheondea: The spectral theory of selfadjoint operators in Krein spaces [Romanian], Studii si Cercetari Matematice, 45(1993), 177-265.

  20. A. Gheondea: Techniques of geometry of Krein spaces in generalized interpolation theory, in Challanges of a Generalized System Theory, North-Holland, Amsterdam 1993, pp. 195-208.

  21. T. Constantinescu and A. Gheondea: Elementary rotations of linear operators in Krein spaces, Journal of Operator Theory, 29(1993), 167-203.

  22. T. Constantinescu and A. Gheondea: Extending chains of factorizations and minimal negative signatures, Zeitschrift fur Analysis und ihre Anwendungen, 13(1994), 137-153.

  23. T. Constantinescu and A. Gheondea: On the indefinite trigonometric problem of I. S. Iokhvidov and M. G. Krein, Mathematische Nachrichten, 171(1995), 79-94.

  24. A. Dijksma and A. Gheondea: On the signatures of selfadjoint pencils, in Operator Theory: Advances and Applications, Vol. 80, Birkhauser Verlag, Basel 1995.

  25. A. Dijksma and A. Gheondea: Index formula for subspaces of Krein spaces, Integral Equations and Operator Theory, 25(1996), 58-72.

  26. A. Gheondea: Contractive intertwining dilations of quasi-contractions, Zeitschrift fur Analysis und ihre Anwendungen, 15(1996), 31-44.

  27. T. Constantinescu, A. Gheondea: Hermitian kernels with bounded structure, Integral Equations and Operator Theory, 27(1997), 141-164.

  28. A. Gheondea, R.J. Ober: Spectral Minimality of J-Positive Linear Systems of Finite Order, in Operators, Linear Systems, and Linear Algebra, B.G. Teubner Stuttgart 1997, pp. 70--80.

  29. T. Constantinescu, A. Gheondea: Representation of Hermitian kernels by means of Krein spaces, Publ. RIMS Kyoto University, 33(1997), 917--951.

  30. A. Gheondea: On Generalized Interpolation and Shift Invariant Maximal Semidefinite Subspaces, in Operator Theory: Advances and Applications, Vol. 103, Birkhauser Verlag, Basel-Boston-Berlin 1998.

  31. T. Constantinescu, A. Gheondea: On a Nehari type problem on spaces with indefinite inner product, Revue Roumaine Math. Pures Appl., 43(1998), 323--354.

  32. T. Constantinescu, A. Gheondea: On the Caratheodory type problem of M.G. Krein and H. Langer, C. R. Acad. Sci. Paris I, 327(1998), 243--247.

  33. A. Gheondea, R.J. Ober: Completely J-positive linear systems of finite order, Mathematische Nachrichten, 203(1999), 75-101.

  34. A. Gheondea, R.J. Ober: A trace formula for Hankel operators, Proceedings of the American Mathematical Society, 127(1999), 2007-2012.

  35. T. Constantinescu, A. Gheondea: Kolmogorov decompositions and the realization of time dependent systems, in Operator Theory: Advances and Applications, Vol. 115, pp. 123-144; Birkhauser Verlag, Basel-Boston, 2000.

  36. A. Gheondea, R.J. Ober: A note on the existence, uniqueness and symmetry of parbalanced realizations, Integral Equations and Operator Theory, 37(2000), 423-436.

  37. B. Curgus, A. Gheondea, H. Langer: On singular critical points of definitizable operators, Proceedings of the American Mathematical Society , 128(2000), 2621-2626.

  38. T. Constantinescu, A. Gheondea: On the Schur algorithm and coefficient characterizations for generalized Schur functions, Proceedings of the American Mathematical Society , 128(2000), 2705-2713.

  39. T. Constantinescu, A. Gheondea: Invariant Hermitian kernels and their Kolmogorov decompositions, Comptes Rendus de l'Academie des Sciences, serie I-Mathematiques, 331(2000), no. 10, 797--802.

  40. T. Constantinescu, A. Gheondea: Representations of Hermitian kernels by means of Krein spaces II. Invariant kernels, Communications in Mathematical Physics, 216(2001), no. 2, 409--430.

  41. A. Arias, A. Gheondea, and S. Gudder: Fixed points of quantum operations, J. Mathematical Physics, 43(2002), no. 12, 5872--5881.

  42. A. Gheondea and G. Popescu: Bounded characteristic functions and models for noncontractive sequences of operators, Integral Equations and Operator Theory, 45(2003), 15--38.

  43. A. Gheondea and G. Popescu: Joint similarity and dilations for noncontractive sequences of operators, Journal of Functional Analysis, 197(2003), no. 1, 68--109.

  44. A. Gheondea and S. Gudder: Sequential product of quantum effects, Proceedings of the American Mathematical Society, 132(2004), 503-512.

  45. P. Cojuhari, A. Gheondea, On lifting of operators to Hilbert spaces induced by positive selfadjoint operators, J. Math. Anal. Appl. 304 (2005), 584--598.

  46. A. Gheondea, S. Gudder, P. Jonas, On the infimum of quantum effects. J. Math. Phys. 46 (2005), no. 6, 062102, 11 pag.

  47. T. Constantinescu and A. Gheondea: On L. Schwartz's boundedness condition for kernels, Positivity, 10(2006), no. 1, 65-86.

  48. T. Tudor and A. Gheondea: Pauli algebraic forms of normal and non-normal operators, J. Opt. Soc. Amer. A 24 (2007), 204-210.

  49. A. Gheondea: Comment on: ``A note on the infimum problem of Hilbert space effects'' [J. Math. Phys. 47 (2006), no. 10, 102103, 9 pp.] by L. Yuan and H. K. Du. J. Math. Phys. 48(2007), no. 11, 112109, 2 pages.

  50. A. Gheondea, A.S. Kavruk: Absolute continuity of operator valued completely positive maps on C*-algebras, J. Math. Phys. 50(2008), no.2, 022102, 29 pag.

  51. P. Cojuhari and A. Gheondea: Krein spaces induced by symmetric operators, J. Operator Theory, 61(2009), 347--367 .

  52. A. Gheondea: When are the products of normal operators normal?, Bull. Math. Soc. Roum. Math., 52(2009), 129-150.

  53. A. Gheondea and A.S. Kavruk: A note on Radon-Nikodym derivatives and similarity of completely bounded maps, Opuscula Mathematica, 29(2009), 139-145.

  54. P. Cojuhari, A. Gheondea: Closed embeddings of Hilbert spaces. J. Math. Anal. Appl. 369(2010), 60-75.

  55. A. Gheondea: The three equivalent forms of completely positive maps on matrices, Annals of the University of Bucharest (mathematical series), 1(59) (2010), 79-98.

  56. P. Cojuhari, A. Gheondea: Closely embedded Krein spaces and applications to Dirac operators, J. Math. Anal. Appl. 376(2011), 540-550.

  57. P. Cojuhari, A. Gheondea: Embeddings, operator ranges, and Dirac operators, Complex Analysis and Operator Theory 5(2011), 941-953.

  58. A. Gheondea, B.E. Ugurcan: On two equivalent dilation theorems in VH-spaces, Complex Analysis and Operator Theory, 6(2012), 625-650.

  59. A. Gheondea: Dilations of some VH-spaces operator valued invariant kernels, Integral Equations and Operator Theory, 74(2012), 451-479.

Accepted papers

P. Cojuhari, A. Gheondea: Triplets of closely embedded Dirichlet type spaces on the unit polydisc, Complex Analysis and Operator Theory (accepted).